# SDR REXA2024091000703

- Difficulty date: August 18, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N319PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15319
- Aircraft time: 22,081 hours, 16,660 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SH6703657413
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT OVER WING EXIT UPPER FORMER AFT LUG IS CRACKED   REPAIRED RH AFT OVER WING EMERGENCY EXIT DOOR UPPER AFT LUG IAW ENDEAVOR AIR EA CRJ952-17255 REV IR DATED 8/25/2024.
